MathSciNet Relay Station
MathSciNet bibliographic data
MR487669 (58 #7284) 49B10
Mordukhovich, B. Sh. Maximum principle in the problem of time optimal response with nonsmooth constraints. J. Appl. Math. Mech. 40 (1976), no. 6, 960–969 (1977).; translated from Prikl. Mat. Meh. 40 (1976), no. 6, 1014--1023(Russian)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement